advertisement
Question
Posted by: Tsungi | 2010/09/27

Bleeding a lot more frequently but am on the 3months injection

I have been on the injection for about a year and a half now. I have had intervals were i bleed alot,wth clots and I have been given contraceptives pills to take. The bleeding would stop thereafter start again after a while. Its very irregular and I feel very dehydrated,period pain during this time. Please assist

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately the injection has this effect in some women. You should have a gynae check-up to ensure that there is no other problem causing the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/28

Unfortunately the injection has this effect in some women. You should have a gynae check-up to ensure that there is no other problem causing the bleeding.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement